# SDR SWAA991379

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: B468E662
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST ALL 'A' SYSTEM HYD PRESSURE AND FLUID DURING FLIGHT.  DISCOVERED HYD FLEX LINE LEAKING AT NR 2 ENG HYD PUMP.  REMOVED AND REPLACED LINE PER MM.
